Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2010, Volume 65, Issue 6(396), Pages 187–188 (Mi umn9399)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A generalization of Kerner's theorem on proper maps

N. G. Kruzhilin

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm9399

Full text: PDF file (289 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2010, 65:6, 1181–1182

Bibliographic databases:

MSC: 32H02, 32H35
Presented: С. Ю. Немировский
Accepted: 23.11.2010

Citation: N. G. Kruzhilin, “A generalization of Kerner's theorem on proper maps”, Uspekhi Mat. Nauk, 65:6(396) (2010), 187–188; Russian Math. Surveys, 65:6 (2010), 1181–1182

Citation in format AMSBIB
\Bibitem{Kru10}
\by N.~G.~Kruzhilin
\paper A generalization of Kerner's theorem on proper maps
\jour Uspekhi Mat. Nauk
\yr 2010
\vol 65
\issue 6(396)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn9399}
\crossref{https://doi.org/10.4213/rm9399}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2779365}
\zmath{https://zbmath.org/?q=an:1214.32005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010RuMaS..65.1181K}
\elib{https://elibrary.ru/item.asp?id=20423125}
\transl
\jour Russian Math. Surveys
\yr 2010
\vol 65
\issue 6
\pages 1181--1182
\crossref{https://doi.org/10.1070/RM2010v065n06ABEH004720}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000289953400006}
\elib{https://elibrary.ru/item.asp?id=16976388}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955616427}


Linking options:
  • http://mi.mathnet.ru/eng/umn9399
  • https://doi.org/10.4213/rm9399
  • http://mi.mathnet.ru/eng/umn/v65/i6/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. G. Kruzhilin, “Proper holomorphic maps of bounded two-dimensional Reinhardt domains. I”, Izv. Math., 85:3 (2021), 388–406  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:325
    Full text:150
    References:40
    First page:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021